Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: prozac for 3 1/2 weeks was horrific idea for me!!!!!!!!!!!!!  (Read 196 times)

0 Members and 1 Guest are viewing this topic.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1834
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
prozac for 3 1/2 weeks was horrific idea for me!!!!!!!!!!!!!
« on: March 28, 2014, 06:10:14 PM »
for me as I have had so many physical symptoms as it was, and the fact i got dizzy 2 days before i started prozac AND the fact i quit smoking the day i started prozac.... i would never try this medication or another ssri again .... it is one of the most simulating of them and it said it can enhance and worsen your anxiety/panic attacks for first couple weeks.

I am wondering if that was the case with me, my anxiety has been so high. if i hear a noise or soemthing, its like my brain jumps and i become paranoid. whether it be a phone ring or a random loud sound or something falling, etc. It has made my dizziness 8 million times worse as well. I have been off it for 4th day and the symptoms and side effects are still here and still horrendous and annoying as can be.

my ent did a reflex test in my ears, and checked for anything like a brain tumor causing the dizziness, and my doctor looked into my eyes with a bright light and had me stare at something on the wall and he said they were perfect. does this mean i should stop worrying and believe its anxiety and extremely heightened anxiety from the prozac?

i mean some feelings I get are really read... i even get tightness in my face and head, random tingles in legs or arms, sometimes when im typing or writing it seems like im doing it "slower"? who knows, but scared to death.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4082
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: prozac for 3 1/2 weeks was horrific idea for me!!!!!!!!!!!!!
« Reply #1 on: March 28, 2014, 07:07:09 PM »
it is one of the most simulating of them and it said it can enhance and worsen your anxiety/panic attacks for first couple weeks.

All the SSRIs may do this, and most of the others too. It's because they initially increase serotonin activity in the brain, however, after a few weeks they begin to reduce serotonin synthesis and expression to at least the baseline, and in areas associated with anxiety and depression to well below baseline levels.

Quote
does this mean i should stop worrying and believe its anxiety and extremely heightened anxiety from the prozac?

Yes. Anxiety (or depression) are mostly diagnosed by ruling out the other physical possibilities.

Quote
i even get tightness in my face and head, random tingles in legs or arms, sometimes when im typing or writing it seems like im doing it "slower"?

These can be either Prozac side-effects or symptoms of anxiety/stress (list), and probably a combination of both.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1834
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
Re: prozac for 3 1/2 weeks was horrific idea for me!!!!!!!!!!!!!
« Reply #2 on: March 29, 2014, 08:32:14 AM »
Today is my 5th day of not being on the prozac and im still as anxious and jittery and nervous as I was when I was actually swallowing the pill. I shouldnt be the same as 5 days ago....right?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4082
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: prozac for 3 1/2 weeks was horrific idea for me!!!!!!!!!!!!!
« Reply #3 on: March 29, 2014, 04:51:51 PM »
Today is my 5th day of not being on the prozac and im still as anxious and jittery and nervous as I was when I was actually swallowing the pill. I shouldnt be the same as 5 days ago....right?

The amount in your blood stream will be getting down to half in about the next 12-24 hours. If there is no change then maybe the symptoms are not just from the med, but also the disorder.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
384 Views
Last post February 10, 2012, 01:32:07 PM
by briteyes1002
1 Replies
258 Views
Last post January 26, 2014, 11:50:58 PM
by insights
5 Replies
283 Views
Last post March 12, 2014, 01:54:04 PM
by colorlessideas
14 Replies
297 Views
Last post March 27, 2014, 10:47:41 PM
by insights
3 Replies
205 Views
Last post March 29, 2014, 11:26:59 PM
by insights